# SDR DALA2023111709486

- Difficulty date: July 13, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 142,076 hours, 20,911 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 FOUND CRACK ON LEFT SIDE FUSELAGE FORWARD OF FORWARD STATIC PORT. CORRECTIVE ACTION: COMPLIED WITH B767 SRM 53-00-01-2R PROCEDURE 1 REPAIR 1 FORWARD TO MONITOR CAT B REPAIR, REPETITIVE INSPECTION REQUIRED EVERY 6000 F/C. OK FOR SERVICE (4778186)
